# SDR CALA2024010900068

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 20,506 hours, 7,195 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Part number: 8020701
- Condition: Out Of Tolerance
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUMINATED AFTER SELECTINF FLAPS .PERFORM ED QRH PERFORMED FIM 27-88 TASK 805 STEP (4) UP TO STEP (4)(G). FOUND S168 RED TERMINAL AT D728A PIN K12 OUT OF TOLERANCE,250 OHMS TO GROUND. ADD EMP:U408540 REF WDM 27-81-11-2 FOR LEFT WING LEADING EDGE FLAP SENSOR S168 REMOVED AND REPLACED LE FLAP PROX SENSOR S168, IAW AMM 27-88-11, UP TO AND INCLUDING STEP 5.E.(2)(C). REQUIRES AVIONICS FOR WIRE SPLICE IAW FOLLOWING STEP. SPLICED IN LEFT WING LEADING EDGE FLAP SENSOR S168 REF SWPM 20-30-12 & WDM 27-81-11-2. PARTS USED: 29-2788-3-0007,QTY :1 REMOVED AND REPLACED LE FLAP PROX SENSOR S168, IAW AMM 27-88-11, OPS CHECKS GOOD.
